# SDR AU960439

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Outer Wing Sys
- Component: 71521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING STRUT ATTACHMENT FITTINGS (4OFF) FOUND WITH CHAFE MARKS - ALSO TWO OF THE FITTINGS HAVE SEVERAL BOLT HOLES NOT DEBURRED -FOUND DURING INSPECTION IAW AD/CHA/25 AMDT 1
